Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching
Author: Wu, Z.
Xie, X.
Shi, P.
Xia, Y.
Citation: Automatica, 2009; 45(4):997-1004
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2009
ISSN: 0005-1098
Statement of
Zhao-Jing Wu, Xue-Jun Xie, Peng Shi, Yuan-qing Xia
Keywords: Nonlinear stochastic systems; Backstepping; Markovian switching
Rights: © 2008 Elsevier Ltd. All rights reserved
RMID: 0020127982
DOI: 10.1016/j.automatica.2008.12.002
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.